Cohomologie quantique
Séminaire Bourbaki : volume 1995/96, exposés 805-819, Astérisque no. 241  (1997), Talk no. 806, p. 29-58
@incollection{SB_1995-1996__38__29_0,
     author = {Audin, Mich\`ele},
     title = {Cohomologie quantique},
     booktitle = {S\'eminaire Bourbaki : volume 1995/96, expos\'es 805-819},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {241},
     year = {1997},
     note = {talk:806},
     pages = {29-58},
     zbl = {0880.53026},
     mrnumber = {1472534},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1995-1996__38__29_0}
}
Audin, Michèle. Cohomologie quantique, in Séminaire Bourbaki : volume 1995/96, exposés 805-819, Astérisque, no. 241 (1997), Talk no. 806, pp. 29-58. http://www.numdam.org/item/SB_1995-1996__38__29_0/

[1] P. Aspinwall, D. Morrison, Topological field theory and rational curves, Commun. Math. Phys. 151 (1993), 245-262. | Article | MR 1204770 | Zbl 0776.53043

[2] A. Astachkevich, V. Sadov, Quantum cohomology of partial flag manifolds, Commun. Math. Phys. 170 (1995), 503-528. | Article | MR 1337131 | Zbl 0865.14027

[3] M. Audin, Symplectic and almost complex manifolds, in [4].

[4] M. Audin, J. Lafontaine, EDS, Holomorphic curves in symplectic geometry, Progress in Math. 117, Birkhäuser, 1994. | MR 1274923 | Zbl 0802.53001

[5] M. Audin, F. Lalonde, L. Polterovich, Symplectic rigidity: Lagrangian submanifolds, in [4].

[6] V. Batyrev, Quantum cohomology ring of toric manifolds, Astérisque 218 (1993), 9-34. | MR 1265307 | Zbl 0806.14041

[7] A. Beauville, Conformal blocks, fusion rules and the Verlinde formula, Israel Math. Conferences Proc. 9 (1996), 75-96. | MR 1360497 | Zbl 0848.17024

[8] A. Beauville, Quantum cohomology of complete intersections, Математическая физика, анализ, геометрия 2 (1995), 384-398. | Zbl 0863.14029

[9] K. Behrend, GW-invariants in algebraic geometry, preprint (1996).

[10] K. Behrend, B. Fantechi, The intrinsic normal cone, preprint (1996). | MR 1437495 | Zbl 0909.14006

[11] A. Bertram, Modular Schubert calculus, Advances in Math. (à paraître).

[12] A. Bertram, G. Daskalopoulos, R. Wentworth, Gromov invariants for holomorphic maps from Riemann surfaces to Grassmannians, Journ. Amer. Math. Soc. 9 (1996), 529-571. | Article | MR 1320154 | Zbl 0865.14017

[13] P. Candelas, X. De La Ossa, P. Green, L. Parkes, A pair of Calabi- Yau manifolds as an exactly soluble superconformal field theory, Nucl. Phys. B359 (1991), 21-74. | Article | Zbl 1098.32506

[14] I. Ciocan-Fontanine, Quantum cohomology of flag varieties, IMRN 6 (1995), 263-277. | Article | MR 1344348 | Zbl 0847.14011

[15] B. Crauder, R. Miranda, Quantum cohomology of rational surfaces, in [17]. | Article | Zbl 0843.14014

[16] P. Di Francesco, C. Itzykson, Quantum intersection rings, in [17]. | Article | Zbl 0868.14029

[17] R. Dijkgraaf, C. Faber, G. Van Der Geer, EDS, The moduli space of curves, Progress in Math. 129, Birkhäuser, 1995. | MR 1363050 | Zbl 0827.00037

[18] S. Donaldson, The orientation of Yang-Mills moduli spaces and 4-manifold topology, J. Diff. Geom. 26 (1987), 397-428. | Article | MR 910015 | Zbl 0683.57005

[19] S. Donaldson, P. Kronheimer, The geometry of four-manifolds, Oxford University Press, 1990. | MR 1079726 | Zbl 0820.57002

[20] B. Dubrovin, Integrable systems and classification of 2-dimensional topological field theories in Integrable systems, the Verdier memorial conference, edited by O. BABELON, P. CARTIER, Y. KOSMANN-SCHWARZBACH, Progress in Math. 115, Birkhäuser, 1994, et Geometry of 2D topological field theories, Lecture Notes in Math. 1620, Springer, 1995. | MR 1279829 | Zbl 0824.58029

[21] A. Floer, Symplectic fixed points and holomorphic spheres, Comm. Math. Phys. 120 (1989), 575-611. | Article | MR 987770 | Zbl 0755.58022

[22] K. Fukaya, K. Ono, Arnold conjecture and Gromov-Witten invarient (sic), preprint (1996). | MR 1688434 | Zbl 0946.53047

[23] W. Fulton, R. Pandharipande, Notes on stable maps and quantum cohomology, preprint (1996). | MR 1492534 | Zbl 0898.14018

[24] P. Gauduchon, Connexions linéaires, classes de Chern, théorème de Riemann-Roch, in [4]. | Article

[25] A. Givental, Homological geometry and mirror symmetry, in I.C.M. Zürich (1994), Birkhäuser, 1995, 473-480. | MR 1403947 | Zbl 0863.14021

[26] A. Givental, Equivariant Gromov-Witten invariants, IMRN (1996, à paraître). | MR 1408320 | Zbl 0881.55006

[27] A. Givental, B. Kim, Quantum cohomolgy of flag manifolds and Toda lattices, Commun. Math. Phys. 168 (1995), 609-641. | Article | MR 1328256 | Zbl 0828.55004

[28] M. Gromov, Pseudo-holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985), 307-347. | Article | MR 809718 | Zbl 0592.53025

[29] N. Hitchin, Frobenius manifolds, in Gauge Theory and Symplectic Geometry, Séminaire de Mathématiques Supérieures, Montréal, 1995, Kluwer, à paraître. | MR 1461570 | Zbl 0867.53027

[30] H. Hofer, V. Lizan, J.-C. Sikorav, On genericity for holomorphic curves in 4-dimensional almost-complex manifolds, The Journ. of Geom. Anal. (à paraître). | MR 1630789 | Zbl 0911.53014

[31] H. Hofer, D. Salamon, Floer homology and Novikov rings, in the Floer memorial volume, Progress in Math. 133, Birkhäuser, 1995. | MR 1362838 | Zbl 0842.58029

[32] C. Itzykson, Counting rational curves on rational surfaces, preprint (1994). | Article | MR 1464217 | MR 1305168 | Zbl 0885.14027

[33] M. Kontsevich, Enumeration of rational curves via torus actions, in [17]. | Article | Zbl 0885.14028

[34] M. Kontsevich, Mirror symmetry in dimension 3, in Séminaire Bourbaki 1994- 95, Astérisque 237 (1996). | Numdam | MR 1423628 | Zbl 0880.14019

[35] M. Kontsevich, Yu. Manin, Gromov-Witten classes, quantum cohomology and enumerative geometry, Commun. Math. Phys. 164 (1994), 525-562. | Article | MR 1291244 | Zbl 0853.14020

[36] D. Kotschick, The Seiberg-Witten invariants of symplectic four-manifolds [after C. H. Taubes], in Séminaire Bourbaki 1995-96, Astérisque, ce volume. | Numdam | MR 1472540 | Zbl 0882.57026

[37] F. Lalonde, D. Mcduff, The classification of ruled symplectic 4-manifolds, Math. Res. Letters (1996), à paraître. | MR 1426534 | Zbl 0874.57019

[38] J. Li, G. Tian, The quantum cohomology of homogeneous varieties, preprint (1995). | MR 1489116 | Zbl 0909.14012

[39] J. Li, G. Tian, Virtual moduli cycles and G W -invariants, preprint (1996).

[40] G. Liu, Associativity of quantum multiplication, preprint (1995). | MR 2693488 | MR 1604364 | Zbl 0891.53022

[41] Yu. Manin, Generating functions in algebraic geomerty and sums over trees, in [17]. | Zbl 0871.14022

[42] D. Mcduff, Examples of symplectic structures, Invent. Math. 89 (1987), 13-36. | Article | MR 892186 | Zbl 0625.53040

[43] D. Mcduff, The structure of rational and ruled symplectic 4 -manifolds, Journ. Amer. Math. Soc. 3 (1990), 679-712. | MR 1049697 | Zbl 0723.53019

[44] D. Mcduff, Singularities and positivity of intersections of J -holomorphic curves, in [4]. | Article | MR 1274930

[45] D. Mcduff, D. Salamon, J -holomorphic curves and quantum cohomology, Amer. Math. Soc., 1994, retirage corrigé, 1995. | MR 1286255 | Zbl 0809.53002

[46] D. Morrison, Mirror symmetry and rational curves on quintic threefolds: a guide for mathematicians, Journ. Amer. Math. Soc. 6 (1993), 223-247. | Article | MR 1179538 | Zbl 0843.14005

[47] S. Novikov, Multivalued functions and functionals - an analogue of the Morse theory, Soviet Math. Dokl. 24 (1981), 222-225. | MR 630459 | Zbl 0505.58011

[48] P. Pansu, Compactness, in [4]. | Article

[49] S. Piunikhin, D. Salamon, M. Schwarz, Symplectic Floer-Donaldson theory and quantum cohomology, preprint (1995). | MR 1432464 | Zbl 0874.53031

[50] Y. Ruan, Symplectic topology on algebraic 3-folds, Journal of Diff. Geometry 39 (1994), 215-227. | Article | MR 1258920 | Zbl 0810.53021

[51] Y. Ruan, G. Tian, A mathematical theory of quantum cohomology (annonce), Math. Res. Letters 1 (1994), 269-278, et A mathematical theory of quantum cohomology, Journal of Diff. Geometry 42 (1995), 259-367. | Article | MR 1266766 | Zbl 0860.58006

[52] B. Siebert, Gromov-Witten invariants for general symplectic manifolds, preprint (1996). | MR 1714832

[53] B. Siebert, G. Tian, On quantum cohomology rings of Fano manifolds and a formula of Vafa and Intriligator, preprint (1994). | MR 1621570 | Zbl 0974.14040

[54] C. H. Taubes, The Seiberg-Witten and the Gromov Invariants, Math. Res. Letters 2 (1995), 221-238. | Article | MR 1324704 | Zbl 0854.57020

[55] G. Tian, Quantum cohomology and its associativity, preprint (1995). | MR 1474981 | Zbl 0877.58060

[56] C. Vafa, Topological mirrors and quantum rings, in Essays on Mirror manifolds, S. T. Yau Ed., International Press, Hong-Kong, 1992. | MR 1191421 | Zbl 0827.58073

[57] C. Voisin, Symétrie miroir, Panoramas et Synthèses, volume 2, Société Mathématique de France, 1996. | MR 1396787 | Zbl 0849.14001

[58] C. Voisin, A mathematical proof of Aspinwall-Morrison formula, Compositio Math. (à paraître). | Numdam | MR 834045 | Zbl 0951.14025

[59] E. Witten, Two dimensional gravity and intersection theory on moduli space, Surveys in Diff. Geometry 1 (1991), 243-310. | Article | MR 1144529 | Zbl 0757.53049 | Zbl 0808.32023

[60] E. Witten, The Verlinde algebra and the cohomology of the Grassmannian, preprint (1993). | MR 1358625 | Zbl 0863.53054